Journal of Mathematical Sciences

, Volume 132, Issue 5, pp 686–687 | Cite as

Product Theorem in a Jackson Network with Switching Centers

  • G. Sh. Tsitsiashvili


Product Theorem Jackson Network 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    G. Sh. Tsitsiashvili, M. A. Osipova, N. V. Koliev, and D. A. Baum, “A product theorem for Markov chains with applications to PF queuing networks,” Ann. Oper. Res., 113, 141–154 (2002).CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    J. R. Jackson, “Networks of waiting lines,” Oper. Res., 5, No.4, 518–521 (1957).CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • G. Sh. Tsitsiashvili
    • 1
  1. 1.Institute of Applied Mathematics, Far Eastern BranchRASVladivostokRussia

Personalised recommendations